Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Puglisi, D. and Seoane-Sepúlveda, Juan B. (2008) Bounded linear non-absolutely summing operators. Journal of Mathematical Analysis and Applications, 338 (1). pp. 292-298. ISSN 0022-247X

Muñoz-Fernández, Gustavo A. and Palmberg, M. and Puglisi, D. and Seoane-Sepúlveda, Juan B. (2008) Lineability in subsets of measure and function spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2805-2812. ISSN 0024-3795

This list was generated on Thu Jul 2 15:29:14 2020 CEST.